# SDR AALA202306070962

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,307 hours, 25,043 cycles
- System (JASC): 2610 · Detection System
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00005552
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 44,329 hours, 21,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY D SMOKE DETECTOR AURAL ALERT IN CABIN ENROUTE. CLEARED ITSELF SHORTLY. NO SMOKE SMELL. NO INDICATION IN FLIGHT DECK WHEN TRIGGERED. MAINTENANCE FOUND THE #1 CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) DIRECTOR  NOT RESPONDING TO THE CENTRALIZED FAULT DISPLAY SYSTEM (CFDS) AND REPLACED IT PER AMM 23-73-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO MORE CHIMING COMMING FROM THE AFT LAVATORIES.
